# SDR IPXA2024062668347

- Difficulty date: June 22, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,993 hours, 20,123 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: UL34007
- Part serial: BN109344
- Condition: Cracked
- Location: Nose Cove
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE CHECK FOUND #2 ENG NOSE CONE FAIRING CRACKED.  REMOVED AND REPLACED NOSE CONE FAIRING WITH REPAIRED UNIT. REF AMM 72-35-01-004-001-R04 AND AMM 70-51-00. NO DEFECTS NOTED AT THIS TIME.
